Publication
Title
Generalised exponential families and associated entropy functions
Author
Abstract
Language
English
Source (journal)
Entropy: an international and interdisciplinary journal of entropy and information studies. - -
Publication
2008
ISSN
1099-4300
Volume/pages
10:3(2008), p. 131-149
ISI
000264560800001
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.05.2009
Last edited 01.02.2018
To cite this reference